# SDR SCNA96125

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 321ALSI
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CRACKS WERE FOUND IN TWO SUPPORT ANGLE BRACKETS LOCATED AT THE NR 4 SLAT IN THE LEFT WING.  FABRICATED AND INSTALLED TWO REPAIR DOUBLERS IN ACCORDANCE WITH B727 SRM 27-81-11, OPS CHECKED OK.
